Bóna, Miklós - On the number of vertices of each rank in phylogenetic trees and their generalizations

dmtcs:1431 - Discrete Mathematics & Theoretical Computer Science, April 11, 2016, Vol. 18 no. 3
On the number of vertices of each rank in phylogenetic trees and their generalizations

Authors: Bóna, Miklós

We find surprisingly simple formulas for the limiting probability that the rank of a randomly selected vertex in a randomly selected phylogenetic tree or generalized phylogenetic tree is a given integer.


Source : oai:arXiv.org:1505.07437
Volume: Vol. 18 no. 3
Section: Combinatorics
Published on: April 11, 2016
Submitted on: April 11, 2016
Keywords: Mathematics - Combinatorics,05A15, 05A16


Share

Browsing statistics

This page has been seen 252 times.
This article's PDF has been downloaded 101 times.